First Order Completeness Theorems.

John J. Wavrik

Mathematische Annalen (1973)

  • Volume: 206, page 249-264
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wavrik, John J.. "First Order Completeness Theorems.." Mathematische Annalen 206 (1973): 249-264. <>.

author = {Wavrik, John J.},
journal = {Mathematische Annalen},
pages = {249-264},
title = {First Order Completeness Theorems.},
url = {},
volume = {206},
year = {1973},

AU - Wavrik, John J.
TI - First Order Completeness Theorems.
JO - Mathematische Annalen
PY - 1973
VL - 206
SP - 249
EP - 264
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.